Hail, Crawford
- When
- November 24, 9:50 PM CST
- Where
- Crawford County, 2.23 mi SE of Indian Hills
- Measured
- 1 in hail
- Reported by
- County Official
- Coordinates
- 38.029, -91.389
Some elevated thunderstorms developed north of a warm front that was draped over southern Missouri. Some isolated large hail was reported.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LSX wrote it up.
Some elevated thunderstorms developed north of a warm front that was draped over southern Missouri. Some isolated large hail was reported.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Nov 24, 6:00 PM CST, 3 hours 50 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
600 PM CST WED NOV 24 2010
.DISCUSSION...
/357 PM CST WED NOV 24 2010/
POWERFUL UPPER LOW/POSITIVELY TILTED TROF CURRENTLY CENTERED FROM
THE NORTHERN ROCKIES INTO THE SWRN U.S. WILL STRENGTHEN AND PROGRESS
EASTWARD THROUGH THE CENTRAL U.S. OVER THE NEXT 36H...MOVING INTO
THE EASTERN U.S. BY SATURDAY. LOTS HAPPENING WITHIN THAT NEXT 36H AS
THE ATTENDANT SURFACE FRONTAL SYSTEMS AND SURFACE LOW PROGESS INTO
AND THROUGH THE MIDDLE MS VALLEY REGION. MAIN ISSUES AND SEVERE
WEATHER AND HEAVY RAIN/FLOODING THREAT TONIGHT AND WINTRY
PRECIPITATION ON THANKSGIVING.
SIGNIFICANT MOISTURE TRANSPORT...MOISTURE CONVERGENCE/LIFT AND WAA
VIA A STOUT SWLY LLJ...RESULTED IN WIDESPREAD ELEVATED SHOWERS AND
THUNDERSTORMS ACROSS THE AREA TODAY...TO THE NORTH OF A WARM FRONT
DRAPPED TO OUR SOUTH. WE'VE ALREADY SEEN SOME FAIRLY IMPRESSIVE
DAILY RAINFALL TOTALS THUS FAR WITH A GENERAL 1.5 TO 3.0 INCHES
ALONG AND SOUTH OF A JEFFERSON CITY TO LITCHFIELD LINE. THIS
RAINFALL HAS PRODUCED QUITE A BIT OF STANDING WATER. ALL OF THIS
PRECIPITATION HAS PUSHED TO THE EAST AND NOW WE AWAIT THE NEXT ROUND
AS THE SURFACE LOW NOW CENTERED IN NE KS AND ATTENDANT STRONG COLD
FRONT MOVE EASTWARD THROUGH MO THIS EVENING. THE WARM FRONT WHICH
IS AS EQUALLY IMPRESSIVE AS THE COLD FRONT HAS LIFTED NORTHWARD IN
SW MO...WHERE THE WARM SECTOR HAS BECOME QUITE UNSTABLE AND DEEP
LAYER SHEAR IS QUITE STRONG. SUPERCELLS HAVE ALREADY BEEN NOTED
FROM SW MO INTO FAR SE KS. CONSENSUS OF THE MODEL SUITE IS THAT
THE SURFACE LOW WILL MOVE TO NEAR STL BY 06Z WITH THE WARM FRONT
LIFTING NORTHWARD THRU SE MO AND SRN IL AND VERY COLD AIR SURGING
INTO THE AREA IN THE WAKE OF THE ATTENDANT COLD FRONT. INSTABILITY
IS EXPECTED TO WANE SOME AS THE EVENING PROGRESSES AND THE WARM
SECTOR EXPANDS BUT IMPRESSIVE SHEAR AND STRONG LIFT ARE EXPECTED
TO MAINTAIN A SEVERE THREAT ALONG AND SOUTH OF THE WARM FRONT
THROUGH AT LEAST MIDNIGHT. OTHERWISE EXPECTING CONVECTION THIS
EVENING AND OVERNIGHT TO BECOME FAIRLY WIDESPREAD AGAIN...OWING
TO A SUBTLE SHORTWAVE TRACKING IN THE SW FLOW ALOFT...A BROAD 50+
KT SWLY LLJ AND THE ULJ JET EXIT REGION. FORCING ASSOCIATED WITH
THESE FEATURES IS JUXTAPOSED ALONG A ENE-WSW AXIS SPANNING THE
RETREATING WARM FRONT AND SURGING COLD FRONT AND ARE SUGGESTIVE OF
POTENTIAL FOR ADDITIONAL TRAINING THUNDERSTORMS AND LOCALLY HEAVY
RAIN. GIVEN THE RAIN THAT HAS ALREADY FALLEN AND POTENTIAL FOR
ANOTHER 1-3 INCHES WILL ISSUE A FLASH FLOOD WATCH FOR PORTIONS OF
SE AND EAST CENTRAL MO AND SW IL TONIGHT. THE WATCH WILL CONTINUE
ON THANKSGIVING MORNING FOR A SMALLER PORTION OF SW IL AND SE MO
ALONG AND JUST NORTH OF THE FRONT WHERE THE GREATEST RAINFALL IS
EXPECTED AND THERE WILL BE A THREAT OF ELEVATED THUNDERSTORMS.
THE NEXT ISSUE IS POTENTIAL FOR ANY WINTRY PRECIPITATON. TONIGHT THE
COLD SUB-FREEZING SURFACE AIR IN THE WAKE OF THE COLD FRONT WILL BE
CHASING THE NORTHERN EDGE OF THE PRECIPITATION SHIELD...WITH THE
MAJORITY OF PRECIPITATION BY/AFTER 12Z THURSDAY EXPECTED TO BE
ACROSS SE AND EAST CENTRAL MO INTO SW IL. THE PRECIPITATION IN THIS
AREA IS EXPECTED TO PERSIST AND EXPAND A BIT IN ASSOCIATION WITH AN
ADDITIONAL WEAK IMPULSE IN THE SW FLOW ALOFT AND STRONG
FRONTOGENETICAL FORCING. MEANWHILE STRONG CAA WILL BE OCCURING
ACROSS THE AREA AND THE SUB-FREEZING AIR WILL BEGIN TO UNDERCUT
THE RAIN SHIELD AS THE MORNING PROGRESSES AND INTO THE AFTERNOON.
TEMPERATURES WILL CERTAINLY BE FALLING THROUGH THE DAY BUT THERE
IS ALOT OF UNCERTAINTY HOW MUCH PRECIPITATION WILL PERSIST AS THE
FREEZING AIR SPREADS SOUTHEAST. I THINK WE WILL SEE SOME FREEZING
RAIN OVER THE SOUTHEAST THIRD OF THE CWA...BUT GIVEN THE AMOUNT OF
RAIN WE'VE HAD AND THE GROUND TEMPS...I DON'T THINK ICE ACCUMS
WILL BE MUCH ATTM AND MAY AMOUNT TO NO MORE THAN SOME LIGHT GLAZE
ON ELEVATED SURFACES. THE COLD AIR MAY DEEPEN ENUF TO SUPPORT A
LITTLE SLEET OR SNOW ACROSS FAR SE MO AND SRN IL BEFORE ALL ENDS
THURSDAY EVENING...BUT CONFIDENCE ON TIMING AND MEASURABLE AMOUNTS
IS LOW. I HAVE LEFT THE FORECAST FREE OF ANY ADVISORIES FOR WINTRY
PRECIPITATION...BUT IT IS CERTAINLY PLAUSIBLE THAT SOME MAY BE
NEEDED FOR MINOR ICE ACCUMS BEFORE ALL IS SAID AND DONE WHEN WE
CAN GET A BETTER HANDLE ON THE JUXAPOSITION OF THE RAIN SHIELD AND
SUB-FREEZING AIR.
IN THE EXTENDED...A PROGRESSIVE AND AMPLIFIED FLOW REGIME WILL
PERSIST INTO NEXT WEEK WITH ANOTHER GOOD CHANCE OF RAIN IN THE LATE
MONDAY-TUESDAY TIME FRAME.
GLASS
&&
.AVIATION...
/524 PM CST WED NOV 24 2010/
PLENTY OF CHALLENGES TO EXIST FOR THE NEXT 24-30 HRS. WITHIN THE
NEAR-TERM LIFR CIG-VSBY CONDITIONS WILL CONTINUE TO PERSIST ALONG
AND AHEAD OF THE SURFACE COLD FRONT PRESENTLY DRAPED FROM CENTRAL
IA SOUTHEASTWARD INTO CENTRAL OK. YET AN IMPORTANT FOCUS RETAINS
UPON THE LATEST WSR-88D RETURNS WHICH HIGHLIGHT A REGION OF
SEVERE TSRA EXTENDED ALONG AND AHEAD OF THE FRONT. WILL NEED TO
MONITOR CLOSELY BUT FOR NOW HAVE TIMED ACCORDINGLY AT ALL
TERMINALS BETWEEN 0-4Z AND PREVAILED RA WHILE MENTIONING VCTS. LIKELY
THERE WILL BE CIG AND VSBY IMPACTS WHICH MAY ALLOW FOR LIFR CONDITIONS
TO BRIEFLY LIFT TO IFR...ESPECIALLY IF ANY OF THE TSRA SHOULD BE SEVERE.
NEVERTHELESS WITH OVERALL CONFIDENCE TOWARDS LIFR CONDITIONS HAVE
WITHDRAWN ANY MENTION OF POSSIBLE IMPROVEMENT UNTIL TSRA HAVE
PASSED. IN ADDITION LLWS IS QUITE POSSIBLE AS A 60 DEGREE
DIFFERENCE EXISTS BETWEEN WEAKER SOUTHERLY FLOW AT THE SURFACE AND
45-50KT SOUTHWESTERLY FLOW ALOFT. LLWS SHOULD PERSIST UP TO THE
TIME OF FRONTAL PASSAGE. WITH FRONTAL APPROACH AND PASSAGE AROUND
5Z FOR KCOU-KUIN AND 7-8Z FOR KSTL-KSUS EXPECT THE SLOW PROGRESSION
OF IMPROVEMENT TOWARDS IFR INTO EARLY MORNING WITH MVFR BY MIDDAY.
MODEL SOUNDINGS HIGHLIGHT THE SURFACE LAYER TO BEGIN TO MIX UPWARD
AS CIGS BEGIN TO BREAK. A FINAL NOTE...BECAUSE ATTENTION IS DESERVED
TO THE NEAR-TERM AND A LEVEL OF UNCERTAINTY WITH LATEST RUC-GFS
GUIDANCE HAVE FOREGONE MENTION OF POTENTIAL FZRA WHICH MAY BE
POSSIBLE DURING THE MORNING HOURS. WILL ALLOW LATER FORECASTS
BEYOND THE FRONTAL PASSAGE TO HIGHLIGHT FZRA POTENTIAL.
SPECIFICS FOR KSTL...
LIGHT DZ IS BEGINNING TO OVERSPREAD THE TERMINAL IN ASSOCIATION
WITH TSRA ACROSS CENTRAL MO. ANTICIPATE VCTS BY 130Z WITH POSSIBLE
LIFR-IFR IMPACTS...OTHERWISE LIFR CONDITIONS TO PERSIST UP TO 4Z
WHEN TSRA IS EXPECTED TO BE BEYOND THE TERMINAL. AM CONFIDENT LIFR
SHOULD PERSIST UP TO THE POINT OF COLD FRONTAL PASSAGE...FROM
THERE BOTH CIGS AND VSBYS SHOULD SLOWLY IMPROVE TO IFR-MVFR
CATEGORIES AS NORTHWESTERLY FLOW AND COLDER AND DRIER AIR DIGS ACROSS
THE REGION IN WAKE OF THE FRONT. BECAUSE PRECIPITATION HAS NOT YET
BEGUN TO DEVELOP IN WAKE OF THE COLD FRONT HAVE FOREGONE THE
MENTION OF FZRA FOR NOW. AM UNCERTAIN AS TO THE AREAL DEVELOPMENT
AND TIMING OF ANY MIXED PRECIPITATION IN WAKE OF THE FRONT. YET IN
CLOSING AM CONFIDENT CONDITIONS SHOULD IMPROVE INTO THE LATE
PORTION OF THE TAF PERIOD.
SIPPRELL
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 4 AM CST THURSDAY FOR CRAWFORD MO-
FRANKLIN MO-GASCONADE MO-JEFFERSON MO-LINCOLN MO-OSAGE MO-
ST. CHARLES MO-ST. LOUIS CITY MO-ST. LOUIS MO-WARREN MO-
WASHINGTON MO.
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR IRON MO-MADISON
MO-REYNOLDS MO-ST. FRANCOIS MO-STE. GENEVIEVE MO.
IL...FLASH FLOOD WATCH UNTIL 4 AM CST THURSDAY FOR BOND IL-CALHOUN IL-
FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-
MONROE IL-MONTGOMERY IL-ST. CLAIR IL.
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR CLINTON IL-MARION
IL-RANDOLPH IL-WASHINGTON IL.
&&
WFO LSXHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 424 PM CST WED NOV 24 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-251145- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 424 PM CST WED NOV 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS MUCH OF THE AREA TONIGHT. SOME OF THESE STORMS MAY BE SEVERE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH....MAINLY ACROSS PORTIONS OF CENTRAL...EAST CENTRAL AND SOUTHEAST MISSOURI. LOCALLY HEAVY RAINFALL RESULTING IN FLASH FLOODING IS ALSO POSSIBLE ACROSS PORTION OF EAST CENTRAL AND SOUTHEAST MISSOURI INTO SOUTHWEST ILLINOIS. A FLASH FLOOD WATCH IS IN EFFECT. FOR FURTHER INFORMATION...PLEASE REFER TO THE WATCH PRODUCT. THERE IS A CHANCE OF FREEZING RAIN LATE TONIGHT ACROSS PARTS OF NORTHEAST MISSOURI. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FLASH FLOOD WATCH CONTINUES FOR A SMALL PORTION OF SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS ON THURSDAY MORNING WHERE THERE IS A CHANCE OF THUNDERSTORMS AND LOCALLY HEAVY RAINFALL. THERE IS A CHANCE OF FREEZING RAIN ON THURSDAY AND FREEZING RAIN...SLEET OR SNOW ON THURSDAY NIGHT AS THE PRECIPITATION COMES TO AN END AND TEMPERATURES DROP THROUGH THE 30S. NO ICE OR SNOW ACCUMULATION IS ANTICIPATED AT THIS TIME. EAST CENTRAL...SOUTHEAST MISSOURI..AND SOUTHWEST ILLINOIS HAS THE GREATEST CHANCE OF EXPERIENCING ANY WINTRY PRECIPITATION FROM MID-LATE MORNING INTO THE AFTERNOON AND EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. SPOTTERS ARE ALSO ASKED TO RELAY RAINFALL AMOUNTS IN EXCESS OF ONE INCH. GLASS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 611 PM CST WED NOV 24 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-251000- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL... BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES... UNION...ST LOUIS...FARMINGTON 611 PM CST WED NOV 24 2010 ...STRONG TO SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL POSSIBLE TONIGHT... MUCH COLDER ON THANKSGIVING DAY WITH SOME WINTRY PRECIPITATION EXPECTED... A STRONG STORM SYSTEM AND COLD FRONT WILL MOVE THROUGH THE MIDDLE MISSISSIPPI VALLEY TONIGHT THROUGH EARLY THANKSGIVING DAY. THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF THE SYSTEM. SOME OF THESE STORMS COULD BE STRONG TO SEVERE AND PRODUCE LOCALLY HEAVY RAIN AND FLOODING ACROSS PORTIONS OF EAST CENTRAL AND SOUTHEAST MISSOURI INTO SOUTHWEST ILLINOIS TONIGHT. THE PRECIPITATION WILL CONTINUE ON THANKSGIVING DAY...ESPECIALLY ACROSS EAST CENTRAL AND SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS. THE LOCALLY HEAVY RAINFALL AND FLOODING POTENTIAL WILL PERSIST ACROSS PORTIONS OF SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS ON THANKSGIVING MORNING WHERE RAINFALL TOTALS OF 1 TO 3 INCHES ARE EXPECTED. MUCH COLDER AIR WILL ALSO SPILL VERY RAPIDLY INTO THE REGION IN THE WAKE OF THE STORM SYSTEM AND COLD FRONT. THIS WILL CAUSE THE RAIN TO CHANGE OVER TO FREEZING RAIN...WITH SOME SLEET AND SNOW POSSIBLE AT THE VERY END. EAST CENTRAL AND SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS ARE THE MOST LIKELY AREAS TO EXPERIENCE THE CHANGE TO WINTRY PRECIPITATION. AT THIS TIME...ONLY A VERY LIGHT GLAZING IS EXPECTED...PRIMARILY ON ELEVATED SURFACES. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES ON THIS COMPLEX AND STRONG STORM SYSTEM. GLASS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 612 PM CST WED NOV 24 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-251000- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL... BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES... UNION...ST LOUIS...FARMINGTON 612 PM CST WED NOV 24 2010 ...STRONG TO SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL POSSIBLE TONIGHT... ...MUCH COLDER ON THANKSGIVING DAY WITH SOME WINTRY PRECIPITATION EXPECTED... A STRONG STORM SYSTEM AND COLD FRONT WILL MOVE THROUGH THE MIDDLE MISSISSIPPI VALLEY TONIGHT THROUGH EARLY THANKSGIVING DAY. THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF THE SYSTEM. SOME OF THESE STORMS COULD BE STRONG TO SEVERE AND PRODUCE LOCALLY HEAVY RAIN AND FLOODING ACROSS PORTIONS OF EAST CENTRAL AND SOUTHEAST MISSOURI INTO SOUTHWEST ILLINOIS TONIGHT. THE PRECIPITATION WILL CONTINUE ON THANKSGIVING DAY...ESPECIALLY ACROSS EAST CENTRAL AND SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS. THE LOCALLY HEAVY RAINFALL AND FLOODING POTENTIAL WILL PERSIST ACROSS PORTIONS OF SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS ON THANKSGIVING MORNING WHERE RAINFALL TOTALS OF 1 TO 3 INCHES ARE EXPECTED. MUCH COLDER AIR WILL ALSO SPILL VERY RAPIDLY INTO THE REGION IN THE WAKE OF THE STORM SYSTEM AND COLD FRONT. THIS WILL CAUSE THE RAIN TO CHANGE OVER TO FREEZING RAIN...WITH SOME SLEET AND SNOW POSSIBLE AT THE VERY END. EAST CENTRAL AND SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS ARE THE MOST LIKELY AREAS TO EXPERIENCE THE CHANGE TO WINTRY PRECIPITATION. AT THIS TIME...ONLY A VERY LIGHT GLAZING IS EXPECTED...PRIMARILY ON ELEVATED SURFACES. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES ON THIS COMPLEX AND STRONG STORM SYSTEM. GLASS
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
948 PM CST WED NOV 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM FLOOD GRAY SUMMIT 38.49N 90.82W
11/24/2010 FRANKLIN MO TRAINED SPOTTER
MINOR STREET FLOODING ON HIGHWAY MM WITH WATER UP TO 5
INCHES DEEP.
&&
FGLASSThe St Louis radar (KLSX), 97 km away, was scanning. The volume nearest the first event began at 03:49 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2010Every state in 2010This day in weather historyWarnings in Missouri, November 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 266364.